Asymmetric marking games on line graphs

Daqing Yang, Henry Kierstead

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

This paper investigates the asymmetric marking games on line graphs. Suppose G is a graph with maximum degree Δ and G has an orientation with maximum outdegree k, we show that the (a, 1)-game coloring number of the line graph of G is at most Δ + 2 k + ⌈ frac(k, a) ⌉ - 1. When a = 1, this improves some known results of the game coloring number of the line graphs.

Original languageEnglish (US)
Pages (from-to)1751-1755
Number of pages5
JournalDiscrete Mathematics
Volume308
Issue number9
DOIs
StatePublished - May 6 2008

Keywords

  • Game coloring number
  • Harmonious strategy
  • Line graph

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Asymmetric marking games on line graphs'. Together they form a unique fingerprint.

  • Cite this